CSN Login
Members Online: 7

post chemo fatigue

schuyler
Posts: 32
Joined: Nov 2002

After having six cycles of taxol and carboplatin ending almost 8 mos. ago ,am still experiencing fatigue. Any suggestions or feedback from others about this?

michaelcie
Posts: 133
Joined: Nov 2001

HI , I also had taxol , carblplatin,. and vp-16. I was told by my doctor to take b-complex vitamins for nueopathy. I started to take vitamins which my doctor doesn't believe in an have not had much problems. I don't know if they were the cure for fatigue but I don't have this problem. Mike

tomsbc's picture
tomsbc
Posts: 19
Joined: Nov 2002

Just a thought here. I'm famiiar with Emphysema which makes you very tired. These chemicals are said to cause anemia which takes a while to recover from long after the chemo stops working. That can make you get fatigued very easily until the blood count comes back up.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network